The eckhaus criterion for convection roll solutions of the Oberbeck-Boussinesq equations

Yoshiyuki Kagei, Wolf Von Wahl

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

This paper is concerned with the stability problem of the convection roll solutions of the Oberbeck-Boussinesq equations. We consider the stability of the roll solutions with respect to the two-dimensional disturbances. The Eckhaus criterion for the stability and instability of the roll solutions is derived in a mathematically rigorous way.

Original languageEnglish
Pages (from-to)563-620
Number of pages58
JournalInternational Journal of Non-Linear Mechanics
Volume32
Issue number3
DOIs
Publication statusPublished - May 1997

All Science Journal Classification (ASJC) codes

  • Mechanics of Materials
  • Mechanical Engineering
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The eckhaus criterion for convection roll solutions of the Oberbeck-Boussinesq equations'. Together they form a unique fingerprint.

Cite this